# SDR ABXA020274

- Difficulty date: October 30, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 55,258 hours, 60,446 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR (MUSTY) WAS PRESENT FROM TAKE-OFF THROUGH FIRST 20 TO 30 MINUTES OF FLIGHT. CLOSING A/C VENTS WOULD DECREASE THE INTENSITY OF THE ODOR BUT WOULDN'T ELIMINATE IT. REPLACED BOTH WATER SEPARATOR COALESER BAGS IAW DC-9 MM 21-20-02-2-0001.
